MathSciNet Relay Station
MathSciNet bibliographic data
MR1744566 (2001e:11041) 11F11 (11Y60 33E05)
Chan, Heng Huat; Liaw, Wen-Chin Cubic modular equations and new Ramanujan-type series for $1/\pi$. Pacific J. Math. 192 (2000), no. 2, 219–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement